Averages of quasi-continuous functions

Aleksander Maliszewski

Mathematica Bohemica (1999)

  • Volume: 124, Issue: 1, page 29-34
  • ISSN: 0862-7959

Abstract

top
The goal of this paper is to characterize the family of averages of comparable (Darboux) quasi-continuous functions.

How to cite

top

Maliszewski, Aleksander. "Averages of quasi-continuous functions." Mathematica Bohemica 124.1 (1999): 29-34. <http://eudml.org/doc/248474>.

@article{Maliszewski1999,
abstract = {The goal of this paper is to characterize the family of averages of comparable (Darboux) quasi-continuous functions.},
author = {Maliszewski, Aleksander},
journal = {Mathematica Bohemica},
keywords = {cliquishness; quasi-continuity; Darboux property; comparable functions; average of functions; cliquishness; quasi-continuity; Darboux property; comparable functions; average of functions},
language = {eng},
number = {1},
pages = {29-34},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Averages of quasi-continuous functions},
url = {http://eudml.org/doc/248474},
volume = {124},
year = {1999},
}

TY - JOUR
AU - Maliszewski, Aleksander
TI - Averages of quasi-continuous functions
JO - Mathematica Bohemica
PY - 1999
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 124
IS - 1
SP - 29
EP - 34
AB - The goal of this paper is to characterize the family of averages of comparable (Darboux) quasi-continuous functions.
LA - eng
KW - cliquishness; quasi-continuity; Darboux property; comparable functions; average of functions; cliquishness; quasi-continuity; Darboux property; comparable functions; average of functions
UR - http://eudml.org/doc/248474
ER -

References

top
  1. A. M. Bruckner J. G. Ceder T. L. Pearson, On Darboux functions, Rev. Roumaine Math. Pures Appl. 19 (1974), 977-988. (1974) MR0352359
  2. Z. Grande, Sur la quasi-continuité et la quasi-continuité approximative, Fund. Math. 129 (1988), 167-172. (1988) Zbl0657.26003MR0962538
  3. Z. Grande T. Natkaniec, Lattices generated by J-quasi-continuous functions, Bull. Polish Acad. Sci. Math. 34 (1986), 525-530. (1986) MR0884198
  4. S. Kempisty, Sur les fonctions quasicontinues, Fund. Math. 19 (1932), 184-197. (1932) Zbl0005.19802
  5. A. Maliszewski, Sums of bounded Darboux functions, Real Anal. Exchange 20 (1994-95), 673-680. (1994) MR1348090
  6. A. Maliszewski, On the limits of strong Świątkowski functions, Zeszyty Nauk. Politech. Lódz. Mat. 27 (1995), 87-93. (1995) MR1357159
  7. A. Maliszewski, On theorems of Pu & Pu and Grande, Math. Bohem. 121 (1996), 83-87. (1996) Zbl0863.26005MR1388179
  8. A. Maliszewski, 10.1090/S0002-9947-98-02267-3, Trans. Amer. Math. Soc. 350 (1998), 2833-2846. (1998) Zbl0908.26005MR1617344DOI10.1090/S0002-9947-98-02267-3
  9. T. Natkaniec, On quasi-continuous functions having Darboux property, Math. Pann. 3 (1992), 81-96. (1992) Zbl0767.26005MR1240880
  10. H. P. Thielman, 10.2307/2307568, Amer. Math. Monthly 60 (1953), 156-161. (1953) Zbl0051.13801MR0052495DOI10.2307/2307568

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.